# SDR K11A201705153001

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 57,084 hours, 28,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FWD END INBD CORRODED.
